# SDR CALA2024010500039

- Difficulty date: December 30, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 69,099 hours, 24,224 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61122
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN REQUIRE REPLACEMENT, PER UAL REP DENNIS (REF AAR NR 99994572) REMOVED AND REPLACED AFT CARGO DOOR EXTERNAL SKIN IAW B737-800;SRM 52-30-01-2R-3. WORK ACCOMPLISHED BY V931931 AND AAR QC A-15 V931575 ADD EMP:V931931 REMOVED AND REPLACED AFT CARGO DOOR EXTERNAL SKIN IAW B737-800; SRM 52-30-01-2R-3 (WORK ACCOMPLISHED BY V931931 AND AAR QC A-15 V931575)
